# SDR 99UAL900398

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096217
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LANDED UNDER AMBER ALERT.  EN ROUTE TO MSP, RECEIVED APU FIRE WARNING INDICATION.  EXTINGUISHER USED.  *S/D*  VISUAL INSPECTION OF APU INDICATED NO SIGNS OF FIRE.  VISUAL INSPECTION OF WIRING AND LOOPS IN APU COMPARTMENT AND AREA FORWARD OF BULKHEAD SHOWED NO SIGNS OF DAMAGE, CHAFING, OR BREAKS.  WIRING TROUBLESHOOTING ISOLATED CAUSE OF FIRE INDICATION TO M717 APU TAILPIPE LOOP (AT CONNECTOR D4934, REF WDM 26-12-11).  M717 LOOP AND APU FIRE EXTINGUISHER BOTTLE WERE REPLACED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ALSO REFERENCE MRR 99UAL900399.
